| Model Number |
951001 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation ongoing.
Event or Problem Description
Hamilton medical ag received the following event description: the device alarmed with tf10.No patient was involved as per provided information.
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Follow-up 1: investigation outcome.Hamilton medical ag received the logfiles of the device for analysis.All important actions such as operator settings, actions and alarms, etc.Are documented in the logfiles.The provided logfile shows the reported problem.It is important to emphasize that no patient was involved at the time of the event.Tf10 indicates that the motor does not work, pressure cannot be adjusted.Following the occurrence of the tf10 alarm, the intellicuff was replaced.Hamilton medical considers this case closed.